# SDR AALA20110617DFW01

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,353 hours, 16,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Anticipator
- Part number: 12911211
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED JUST AFTER TAKEOFF.  ACCOMPLISHED QRH CHECKLIST AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT ANTICIPATOR LEAKING.  REPLACED ANTICIPATOR AND DUCT FROM RIGHT AIR CYCLE MACHINE TO WATER SEPARATOR, SYSTEM GROUND CHECK NORMAL OPERATION.
